# SDR DALA2017031702173

- Difficulty date: February 14, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN L-1 DOOR FWD GIRT BAR FITTING TIE DOWN FITTING HAS CORROSION AROUND THE FORWARD FASTENER. MAINTENANCE REMOVED AND REPLACED L-1 DOOR FWD GIRT BAR FITTING TIE DOWN IAW 141A5220-2 DWG B & SRM 51-40-02.
